MathSciNet Relay Station
MathSciNet bibliographic data
MR2446351 35J60 (35B45 35B65 42B35)
Yao, Fengping; Sun, Yu; Zhou, Shulin Gradient estimates in Orlicz spaces for quasilinear elliptic equation. Nonlinear Anal. 69 (2008), no. 8, 2553–2565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement